# SDR CA010112003

- Difficulty date: December 15, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 2,023 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Part number: 9725518401
- Condition: Failed
- Location: Flap
- Component: Flap System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAPS WOULD GO OFF LINE WITH AIRCRAFT WARM AND IN THE HANGAR. COMPUTER MONITOR OF ERROR CODES SHOWED A FAILURE OF THE REMOTE CONTROL CIRCUIT BREAKER. NO PHYSICAL INDICATION OF BREAKER BEING POPPED.
